# SDR ASAA2023082644796

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,419 hours, 16,858 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 FAULT CODE 73-30312. THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE. SHORT TIME FAULT. GROUNDED - YES. ACCOMPLISHED EEC BITE TEST AND HAD NO CURRENT FAULTS OR FAULTS IN FAULT HISTORY REF B737-800 FIM 73-00 TASK 801.
